The Michigan Mathematical Journal

Nonremovable sets for Hölder continuous quasiregular mappings in the plane

Albert Clop

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 55, Issue 1 (2007), 195-208.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1177681993

Digital Object Identifier
doi:10.1307/mmj/1177681993

Mathematical Reviews number (MathSciNet)
MR2320180

Zentralblatt MATH identifier
1132.30009

Subjects
Primary: 30C62: Quasiconformal mappings in the plane 30C75: Extremal problems for conformal and quasiconformal mappings, other methods

Citation

Clop, Albert. Nonremovable sets for Hölder continuous quasiregular mappings in the plane. Michigan Math. J. 55 (2007), no. 1, 195--208. doi:10.1307/mmj/1177681993. https://projecteuclid.org/euclid.mmj/1177681993


Export citation

References

  • L. V. Ahlfors, Lectures on quasiconformal mappings, Wadsworth & Brooks/Cole Adv. Books Software, Monterey, CA, 1987.
  • K. Astala, Area distortion of quasiconformal mappings, Acta Math. 173 (1994), 37--60.
  • K. Astala, A. Clop, J. Mateu, J. Orobitg, and I. Uriarte-Tuero, Distortion of Hausdorff measures and improved Painlevé removability for quasiregular mappings, submitted.
  • K. Astala, T. Iwaniec, P. Koskela, and G. Martin, Mappings of BMO-bounded distortion, Math. Ann. 317 (2000), 703--726.
  • K. Astala, T. Iwaniec, and G. Martin, book in preparation.
  • A. Clop, Removable singularities for Hölder continuous quasiregular mappings in the plane, Ann. Acad. Sci. Fenn. Math. 32 (2007), 171--178.
  • E. P. Dolženko, The removability of singularities of analytic functions, Uspekhi Mat. Nauk 18 (1963) no. 4 (112), 135--142 (in Russian).
  • M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Ann. of Math. Stud., 105, Princeton Univ. Press, Princeton, NJ, 1983.
  • J. Král, Analytic capacity, Elliptische Differentialgleichungen (Rostock, 1977), pp. 133--142, Wilhelm-Pieck-Univ., Rostock, 1978.
  • P. Mattila, Geometry of sets and measures in Euclidean spaces, Cambridge Stud. Adv. Math., 44, Cambridge Univ. Press, 1995.
  • H. M. Reimann, Functions of bounded mean oscillation and quasiconformal mappings, Comment. Math. Helv. 49 (1974), 260--276.
  • Nguyen Xuan Uy, Removable singularities of analytic functions satisfying a Lipschitz condition, Ark. Mat. 17 (1979), 19--27.